Nurofen 200mg Caplets 16 Caplets

(2 customer reviews)

Images

Nurofen 200mg Caplets 16 Caplets

(2 customer reviews)

Details

£2.00
13p per 1 unit

Add to cart options

Product Actions

Additional Information

Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list

Ibuprofen For Rapid Relief from: Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness. Targeted pain relief. Nurofen.

Manufacturers Address

Reckitt Benckiser Healthcare (UK) Ltd, Slough, SL1 4AQ.

Package type

Box

A note about our product informationA note about products info

We have done everything we can to ensure that the information we provide about all of the products listed on our website is accurate and up to date. However, food products are constantly being improved so their ingredients and the other information we publish here, including details of their nutritional content and allergy advice, is liable to change. For this reason, we strongly recommend that you always read the actual product label carefully before using or consuming any product. Please do not rely solely on the information provided on this website. Despite the product information being regularly updated. Iceland is unable to accept liability for any inaccuracies or incorrect information contained on this site. This does not affect your statutory rights.
We recommend that you always check the packaging for allergen advice and talk to your doctor if you need any further food allergy advice. Please remember that products suitable for vegans may not necessarily be suitable for people with food allergies, as advised by The Vegan Society.

In-store availability, prices and promotions may vary from those online. Please check with your local store before visiting.

Customer Reviews

(2 customer reviews)

Kills that pain wherever it is. Wonderful I can walk again quickly

Do the job


Ingredients

Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list